Mathematical Research Letters

Volume 24 (2017)

Number 6

The Jacquet–Langlands correspondence, Eisenstein congruences, and integral $L$-values in weight $2$

Pages: 1775 – 1795

DOI: http://dx.doi.org/10.4310/MRL.2017.v24.n6.a11

Author

Kimball Martin (Department of Mathematics, University of Oklahoma, Norman, Ok., U.S.A.)

Abstract

We use the Jacquet–Langlands correspondence to generalize well-known congruence results of Mazur on Fourier coefficients and $L$-values of elliptic modular forms for prime level in weight $2$ both to nonsquare level and to Hilbert modular forms.

Full Text (PDF format)

Received 5 January 2016

Published 29 January 2018